# SDR A6WA200940053

- Difficulty date: February 5, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 13,347 hours, 12,646 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LINES BRACKET IN RT W/W RBL 18 TO RBL 27, FS 527.73, 2 CRACKS.  HYD LINES BRACKET MFG AND REPLACED IAW REO 601R-53-42-007, REV A.  (K)
